Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 59, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 18, 2014, 3:26 PM MDT for Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 3:26 PM MDT (21:26 UTC)
- Expired
- Aug 18, 2014, 5:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Sandoval County, NM
The radar
The Albuquerque radar (KABX), 102 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 2135 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
088
WGUS55 KABQ 182126
FFWABQ
NMC043-182330-
/O.NEW.KABQ.FF.W.0059.140818T2126Z-140818T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 530 PM MDT
* AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS 6 MILES NORTHWEST
OF CUBA. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY
STATIONARY. EXCESSIVE AND TORRENTIAL RUNOFF IS EXPECTED IN THE
HEADWATERS OF THE RIO PUERCO AS WELL AS THE ARROYO CHIJUILLIA...
RITO LECHE...AND NACIMENTO CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3613 10689 3604 10689 3593 10700 3595 10705
3616 10715
$$
SHOEMAKE2 follow-up statements
792
WGUS75 KABQ 182227
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
427 PM MDT MON AUG 18 2014
NMC043-182330-
/O.CON.KABQ.FF.W.0059.000000T0000Z-140818T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
427 PM MDT MON AUG 18 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR NORTH
CENTRAL SANDOVAL COUNTY...
AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A FLASH FLOODING THREAT OVER NORTHERN SANDOVAL COUNTY NEAR
LA JARA...CUBA...AND THE JICARILLA APACHE INDIAN RESERVATION. WHILE
RAINFALL RATES HAVE DECREASED SOME OVER THE PAST HOUR...EXCESSIVE
AND TORRENTIAL RUNOFF IS EXPECTED TO CONTINUE INTO THE HEADWATERS OF
THE RIO PUERCO...RITO LECHE...ARROYO CHIJUILLIA...AND NACIMIENTO
CREEK. AN ESTIMATED TWO TO THREE INCHES OF RAIN HAS ALREADY FALLEN
AROUND THESE DRAINAGE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3613 10689 3604 10689 3593 10700 3595 10705
3616 10715
$$
SHOEMAKE425
WGUS75 KABQ 182328
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
528 PM MDT MON AUG 18 2014
NMC043-182338-
/O.EXP.KABQ.FF.W.0059.000000T0000Z-140818T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
528 PM MDT MON AUG 18 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT FOR NORTH
CENTRAL SANDOVAL COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3613 10689 3604 10689 3593 10700 3595 10705
3616 10715
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:00 PM MDT, 26 minutes earlier.
Area forecast discussion, Aug 18, 3:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT MON AUG 18 2014 .SYNOPSIS... A RIDGE CENTERED OVER WESTERN NEW MEXICO WILL SHIFT EAST TO TEXAS FOR THE FIRST HALF OF THE WORK WEEK...OPENING THE DOOR FOR NORTHBOUND MOISTURE TO SPREAD OVER WESTERN AND CENTRAL NEW MEXICO. THUNDERSTORM COVERAGE WILL EXPAND BY THURSDAY AND SHIFT TO THE EASTERN PLAINS ON FRIDAY. A SERIES OF QUICK DISTURBANCES MOVING THROUGH THE STATE SATURDAY AND SUNDAY WILL KEEP SHOWERS AND THUNDERSTORMS IN THE UPCOMING WEEKEND FORECAST. && .DISCUSSION... CURRENTLY...MASSIVE RIDGE SPRAWLED ACROSS THE SOUTHERN U.S. WITH CORE OVER THE NEW MEXICO NORTHWESTERN PLATEAU HANGING TOUGH AS UPSTREAM TROUGH FROM WESTERN CANADA TO CENTRAL CALIFORNIA WORKS AGAINST THE WESTERN MARGINS OF THE RIDGE. AT THE SURFACE...PERSISTENT DOME OF HIGH PRESSURE ALONG THE BITTEROOT AND ROCKY MOUNTAIN CHAINS STRETCHES ACROSS THE HEART OF NEW MEXICO AND INTO SONORA AND CHIHUAHUA. WEAK SURFACE LOW OVER WESTERN KANSAS EXTENDS WEAK TROUGH IN TURN SOUTH AND WEST ACROSS THE TEXAS PANHANDLE TO THE BIG BEND COUNTRY. CONVECTION ALREADY UNDERWAY THIS AFTERNOON ACROSS THE NORTHERN HALF OF THE STATE...FAVORING THE HIGH COUNTRY ALONG AND NORTH OF INTERSTATE 40...AND BEGINNING TO EXPAND SOUTHWARD ALONG THE CONTINENTAL DIVIDE AND ARIZONA BORDER IN PATTERN THAT SHOULD HOLD UP WELL INTO THE EVENING. MODELS...IN REASONABLE AGREEMENT THROUGH THE WEEKEND AND INTO FIRST HALF OF NEXT WORK WEEK IN A WEAKLY FORCED PATTERN WITH SOME FUZZINESS ON FEATURE PLACEMENT AND TIMING A RUMBLING RHYTHM THROUGH THE MORNING SIMULATIONS. RIDGE CORE OVER NEW MEXICO WILL RETREAT EASTWARD TO THE GULF OF MEXICO THROUGH TUESDAY...AS WEST COAST TROUGH FROM WESTERN KANSAS TO SOUTHERN CALIFORNIA EXTENDS REACH TOWARD A QUASI STATIONARY TROPICAL SYSTEM...NOW LABELED TROPICAL DEPRESSION TWELVE E...IN THE EAST PACIFIC OFF THE MEXICO COAST. WEST COAST TROUGH APPEARS TO REACH THE T.D. BY MIDWEEK INTO THURSDAY...AND WILL IMPART A STRENGTHENING SOUTHWEST FLOW OVER NEW MEXICO INTO FRIDAY. TROUGH WILL SHEAR EASTWARD AND ABANDON THE TROPICAL SYSTEM HEADING INTO THE WEEKEND...WITH TROUGH BASE CROSSING NORTHERN NEW MEXICO LATE SATURDAY...AND SHEARING INTO THE UPPER MIDWEST BY LATE SUNDAY. IN RESPONSE...RIDGE CORE OVER THE SOUTHEAST U.S. WILL BEGIN WESTWARD DRIFT ACROSS THE MISSISSIPPI VALLEY LATE IN THE WEEKEND...PROVIDING SUPPORT FOR AN ADDITIONAL NORTHBOUND MOISTURE TUG INTO NEW MEXICO AS THE WEEKEND WINDS UP AND THE NEW WORK WEEK BEGINS. AS THE NEXT TROPICAL SYSTEM COILS UP OFF THE SOUTHERN BAJA CALIFORNIA TIP ON TUESDAY...THE DEGREE TO WHICH THE RIDGE ACROSS THE SOUTHWESTERN U.S. CAN HANG TOUGH WILL DICTATE THE LOOK OF THE MIDWEEK FORECAST NEXT WEEK. OVERNIGHT...CONVECTION CONTINUING WELL INTO THE EVENING AND PAST MIDNIGHT...WITH GREATEST COVERAGE AND INTENSITY OVER THE WEST AND NORTH. LITTLE CHANGE TO OVERNIGHT TEMPERATURES. PWAT VALUES NEAR AN INCH WILL REMAIN NEAR THE ARIZONA LINE...WITH VALUES DROPPING BACK TOWARD 0.75 INCH ACROSS THE REMAINDER OF THE STATE. FOR TUESDAY...A TRICKY DAY FOR LINING UP RAINFALL AMOUNTS AND STATE BOUNDARIES...AS LATEST MODEL SOLUTIONS KEEP THE HEAVIEST RAINFALL JUST WEST OF THE STATE LINE IN EASTERN ARIZONA. DESPITE THE WESTWARD SHIFT IN FOCUS...BEST CHANCES FOR HEAVIER SHOWERS WILL REMAIN NEAR THE ARIZONA LINE...AS PWAT ONE INCH CONTOUR LINES UP ROUGHLY FROM FARMINGTON TO SOCORRO TUESDAY WITH LARGEST VALUES NEAR THE CHUSKA RANGE AND ADJACENT TO WESTERN CATRON COUNTY. WILL THUS HOLD OFF ON FLASH FLOOD WATCH...WITH MODEL TRENDS SUGGESTING THREAT WILL BE MORE LOCALIZED AND LESS WIDESPREAD...BUT CAUTION THAT A RAINY DAY IS ON TAP FOR MUCH OF WESTERN AND CENTRAL NEW MEXICO BY LATE TUESDAY AFTERNOON. ISOLATED SHOWER COVERAGE WILL ALSO EXPAND INTO THE EASTERN PLAINS OVERNIGHT TUESDAY NIGHT INTO WEDNESDAY MORNING. AWAY FROM THUNDERSTORMS...SOUTHERLY BREEZES WILL CRANK UP OVER THE NORTHEAST PLAINS AND EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AS DEEPENING SURFACE LOW OVER EASTERN COLORADO EXTENDS TROUGH AND TIGHTER SURFACE PRESSURE GRADIENT SOUTHWARD TO ROUGHLY EL PASO. TEMPERATURES OTHERWISE RUNNING A FEW DEGREES COOLER...AND THUS A FEW DEGREES BELOW NORMAL FOR THE DAY FOR ALL BUT THE EXTREME EAST. FOR WEDNESDAY...WEST COAST TROUGH EXPRESSED AS CLOSED LOW ALOFT SPRAWLED OVER LOS ANGELES...SANTA BARBARA...AND BAKERSFIELD...WILL IMPART SOUTHWESTERLY FLOW AND CONTINUED NORTH AND EASTBOUND MOISTURE TRANSPORT INTO NEW MEXICO. WITH SHIFT IN THE DIRECTION OF MOISTURE PENETRATION...HIGHER PWAT VALUES WILL SHIFT TO THE EAST AND SOUTH AS SOMEWHAT DRYER AIR OUT OF THE GREAT BASIN ENCROACHES ON NORTHERN AND WESTERN SECTIONS OF THE STATE. NET EFFECT WILL BE GREATER STORM COVERAGE BUT REDUCED STORM INTENSITY IN THE ABSENCE OF DYNAMIC SUPPORT ALOFT WITH RAINFALL SPATIAL DISTRIBUTION MORE EVEN ACROSS THE FORECAST AREA. PERSISTENT SURFACE TROUGH FROM WESTERN NEBRASKA ACROSS EASTERN NEW MEXICO TO THE TEXAS BIG BEND WILL HELP SUPPORT TIGHTER SURFACE PRESSURE GRADIENT...AND SOME SOUTHERLY AFTERNOON BREEZINESS OVER THE EASTERN PLAINS...STRONGEST NEAR THE TEXAS AND OKLAHOMA BORDERS. TEMPERATURES GENERALLY AT OR BELOW NORMAL...ALTHOUGH RUNNING A FEW DEGREES ABOVE NORMAL IN THE EXTREME EAST. POINTS IN THE WEST WILL RUN 3 TO 8 DEGREES BELOW LATE AUGUST NORMALS. FOR THURSDAY...TROUGH ALOFT SWINGING INTO THE FOUR CORNERS THURSDAY AFTERNOON...AS SURFACE TROUGH REMAINS IN PLAY FROM CENTRAL NEBRASKA INTO WEST TEXAS. BROAD DYNAMIC SUPPORT ALOFT WILL KEEP SHOWER AND THUNDERSTORM COVERAGE WIDESPREAD...WITH PWAT TOPPING AN INCH EAST OF A SILVER CITY TO RATON LINE...WITH PWAT OVER 1.5 INCH EAST OF A CLAYTON TO RUIDOSO AXIS...AND ALL SPOTS AT SOME RISK FOR LOCALLY HEAVY RAINFALL THROUGH THURSDAY NIGHT. SOUTHERLY BREEZES CONTINUE AWAY FROM THUNDERSTORMS ALONG THE EASTERN BORDER. GENTLE WARMING TREND WILL PUSH TEMPERATURES UP A DEGREE OR TWO. OUTLOOK...FRIDAY THROUGH WEEKEND...TROUGH ALOFT WILL HANG OUT OVER NEW MEXICO ON FRIDAY...AS SERIES OF REINFORCING SHORTWAVES KEEP THE TROUGH SHAPE TO THE FLOW ALOFT INTO SATURDAY NIGHT. EASTERLY RIDGE RETREAT INTO TEXAS WILL REVERSE INTO A WESTWARD ADVANCE LATE IN THE WEEKEND...REINVIGORATING THE NORTHBOUND MOISTURE TAP OUT OF MEXICO...AND CONTINUING A WIDESPREAD SHOWERY FORECAST STORY THROUGH SUNDAY NIGHT. WARMING TREND THROUGH THE WEEKEND WILL BRING MOST SPOTS TO NORMAL OR BETTER BY SUNDAY AFTERNOON...WARMEST OVER THE EASTERN AND SOUTHEAST PLAINS. SHY && .FIRE WEATHER... NO SIGNIFICANT CHANGES MADE TO THE GRIDDED FORECAST. DID TRY TO GO ON THE HIGH END OF MODEL DEW POINT GUIDANCE FOR THE UPCOMING MONSOONAL MOISTURE SURGE DURING THE NEXT 24 TO 36 HRS. THE MAIN WETTING THUNDERSTORM ACTIVITY WILL BE FOUND ACROSS WESTERN/NORTHERN AREAS REST OF TODAY INTO TONIGHT. MAIN ACTION BEYOND MIDNIGHT WOULD BE FOUND WEST OF THE CONTINENTAL DIVIDE AND FAVORING THE AZ BORDER AREA. A DRY WEDGE AND MORE STABLE AIR WILL BE FOUND ACROSS SOUTH CENTRAL AREAS AND MOST OF THE EAST TODAY. THE STAGE IS STILL SET FOR A MONSOON SURGE INITIALLY IMPACTING FAR WESTERN AREAS TUESDAY AND THEN SHIFTING EASTWARD TUESDAY NIGHT. THE WESTERN HALF OF THE FORECAST AREA WOULD BE FAVORED FOR WETTING RAIN AS A RESULT. IT APPEARS THAT EASTERN AREAS WOULD BE TOO DRY ALOFT AND/OR TOO STABLE. HUMIDITY VALUES ACROSS MOST AREAS WILL ALSO TREND UP ALTHOUGH NORTHEAST AREAS WILL SEE A VERY LITTLE CHANGE. IT APPEARS THAT WEDNESDAY WOULD BE A DOWN DAY IN TERMS OF CONVECTION AND WETTING RAIN POTENTIAL. POTENTIALLY DUE TO LOTS OF CLOUD DEBRIS OVER THE AREA FROM TUESDAY NIGHT/S CONVECTION ALTHOUGH WETTING STORMS WILL TRY TO FORM IN THE SUNSHINE CRACKS AND ALONG THE PERIPHERY OF THE MONSOON MOISTURE PLUME. STORMS WOULD ALSO TEND TO FIRE UP DURING THE OVERNIGHT HOURS WEDNESDAY NIGHT BUT THIS IS REALLY DEPENDENT ON THE CLOSED LOW POSITION AND HOW IT APPROACHES THE STATE FROM THE WEST. THE GFS REMAINS REAL BULLISH FOR BRINGING THE CLOSED LOW CLOSER TO THE STATE WEDNESDAY NIGHT INTO THURSDAY THUS KEEPING SIGNIFICANT WETTING RAIN CHANCES GOING THROUGH THURSDAY. THE ECMWF/NAM AND TO A LESSER EXTENT THE CANADIAN DOES NOT. THIS DIFFERENCE MAKES THE GFS AN OUTLIER SO CONFIDENCE IS MODERATE FOR A DOWN TICK WED NIGHT INTO THURSDAY. EVENTUALLY THE CLOSED LOW SHOULD GET SWEPT BACK INTO THE MEAN WESTERLY FLOW AND THAT IS ONE CAN EXPECT AN INCREASE IN WETTING THUNDERSTORM POTENTIAL AND HIGHER HUMIDITY. THE MODELS VARY SOMEWHAT ON THIS WHICH IS TO BE EXPECTED FOR A CLOSED LOW TO THE WEST OF THE STATE THIS TIME OF YEAR. CONFIDENCE IN ANY ONE SOLUTION LATE WEEK INTO THE WEEKEND IS SOMEWHAT SUSPECT. BREEZES SHOULD IMPACT THE EASTERN PLAINS FOR THE NEXT FEW DAYS...OTHERWISE STRONGEST WINDS WILL BE ASSOCIATED WITH DOWNDRAFTS/OUTFLOWS. 50 && .AVIATION... 18Z TAF CYCLE ISOLD TO SCT SH/TS WILL AFFECT WESTERN/CENTRAL AREAS TODAY. CARRYING SOME FORM OF IMPACTS AT ALL WEST/CENTRAL SITES. GUP HAS THE HIGHEST POTENTIAL OF BEING IMPACTED AND FOR A LONGER DURATION. FMN SHOULD BE IMPACTED DURING THE EVENING WHILE ABQ/AEG SHOULD BE ON THE EDGE OF SOME SH DEVELOPMENT MID AFTERNOON THROUGH EARLY EVENING. OUTFLOW/DOWNDRAFT WIND WOULD CERTAINLY BE A CONCERN FOR A SHORT DURATION AT SOME OF THE SITES. THIS INCLUDES GUSTS 30-40 KT. STORM MOVEMENT WILL BE SLOW. WESTERN AREAS SUCH AS GUP/FMN HAVE THE HIGHEST POTENTIAL OF RECEIVING SH IMPACTS DURING THE OVERNIGHT...EVEN PAST 6Z. MVFR CIGS ARE LESS LIKELY BUT POSSIBLE ACROSS THE FAR WEST WHERE DEEPER MOISTURE WOULD EVENTUALLY BE IN PLACE. MTN TOP OBSCD ASSOCIATED WITH HEAVIER STORMS ARE MORE LIKELY IN THIS SCENARIO. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 64 85 60 83 / 10 30 30 30 DULCE........................... 53 81 52 77 / 20 30 40 30 CUBA............................ 56 81 56 75 / 20 30 40 50 GALLUP.......................... 58 79 55 78 / 30 40 50 30 EL MORRO........................ 54 75 53 73 / 30 50 60 40 GRANTS.......................... 57 79 56 75 / 20 40 50 40 QUEMADO......................... 56 77 55 75 / 20 50 60 40 GLENWOOD........................ 59 82 60 81 / 30 50 40 40 CHAMA........................... 48 75 47 71 / 20 40 40 40 LOS ALAMOS...................... 59 82 57 77 / 20 30 30 40 PECOS........................... 56 80 56 76 / 20 30 30 40 CERRO/QUESTA.................... 52 80 51 76 / 20 30 30 40 RED RIVER....................... 46 68 45 68 / 20 30 40 40 ANGEL FIRE...................... 44 75 47 72 / 30 30 40 50 TAOS............................ 52 82 53 77 / 20 30 30 30 MORA............................ 52 79 54 76 / 20 30 30 40 ESPANOLA........................ 59 86 59 82 / 10 20 30 30 SANTA FE........................ 59 82 57 77 / 20 20 30 30 SANTA FE AIRPORT................ 59 85 59 80 / 20 20 30 30 ALBUQUERQUE FOOTHILLS........... 64 86 62 80 / 10 20 30 30 ALBUQUERQUE HEIGHTS............. 67 87 65 82 / 10 20 30 30 ALBUQUERQUE VALLEY.............. 64 89 66 83 / 10 20 30 30 ALBUQUERQUE WEST MESA........... 64 88 65 83 / 10 20 30 30 LOS LUNAS....................... 64 89 66 83 / 10 20 30 30 RIO RANCHO...................... 66 89 65 83 / 10 20 30 30 SOCORRO......................... 65 89 66 85 / 10 20 30 40 SANDIA PARK/CEDAR CREST......... 59 85 58 78 / 20 30 30 40 TIJERAS......................... 61 86 59 79 / 20 30 30 40 MORIARTY/ESTANCIA............... 57 84 58 78 / 20 20 30 30 CLINES CORNERS.................. 58 82 58 76 / 10 20 30 30 GRAN QUIVIRA.................... 60 83 60 78 / 10 20 30 40 CARRIZOZO....................... 63 84 64 80 / 10 20 20 30 RUIDOSO......................... 56 77 59 73 / 10 30 30 50 CAPULIN......................... 56 84 58 81 / 20 20 20 30 RATON........................... 55 87 57 84 / 10 20 20 30 SPRINGER........................ 56 88 58 83 / 20 20 20 20 LAS VEGAS....................... 55 81 57 78 / 20 20 20 30 CLAYTON......................... 64 92 64 90 / 10 10 10 20 ROY............................. 61 87 62 84 / 10 10 20 20 CONCHAS......................... 67 93 68 92 / 10 10 10 20 SANTA ROSA...................... 65 90 67 88 / 10 10 20 20 TUCUMCARI....................... 67 95 68 92 / 5 5 10 10 CLOVIS.......................... 64 89 65 89 / 0 5 10 20 PORTALES........................ 65 90 66 90 / 0 5 10 20 FORT SUMNER..................... 66 91 67 90 / 5 10 10 20 ROSWELL......................... 69 92 70 91 / 5 10 10 20 PICACHO......................... 63 86 65 84 / 10 10 20 30 ELK............................. 59 80 62 78 / 10 20 30 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && SHY
Hazardous weather outlook, Aug 18, 5:10 AM MDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 510 AM MDT MON AUG 18 2014 NMZ501>540-191200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 510 AM MDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE HIGH TERRAIN THIS AFTERNOON...AND DRIFT INTO ADJACENT PLAINS AND VALLEYS TOWARD THE EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY GIVEN THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL BEGIN IMPACTING WESTERN NEW MEXICO...AND MAY SPREAD INTO CENTRAL AND EASTERN AREAS WEDNESDAY AND THURSDAY. THEREFORE POTENTIAL FOR HEAVY RAINFALL AND LOCALIZED FLOODING COULD INCREASE. HOWEVER...FORECAST MODELS ARE NOT IN GOOD AGREEMENT WITH WET WEATHER PERSISTING WEDNESDAY AND THURSDAY. CONFIDENCE IS ALSO LOW FOR THE UPCOMING WEEKEND...WHICH COULD BE A WET OR DRIER PERIOD. RESIDENTS AND TRAVELERS ARE URGED TO STAY ABREAST TO THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SPOTTERS CAN ALSO SUBMIT PHOTOS AND REPORTS TO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:30 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 18, 1:10 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 110 min |
| Aug 18, 1:26 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 18, 4:44 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, Taos | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.